Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2019, 2:17 PM EDT for Cape May County, New Jersey. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2019, 2:17 PM EDT (18:17 UTC)
- Expired
- Apr 26, 2019, 2:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 55 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
117
WWUS81 KPHI 261817
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
217 PM EDT FRI APR 26 2019
NJZ021>024-261845-
Cumberland-Atlantic-Atlantic Coastal Cape May-Cape May-
217 PM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 217 PM EDT, a strong thunderstorm was located near North Cape May,
or 10 miles northwest of Cape May, moving north at 55 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Millville, Cumberland, Laurel Lake, Woodbine, Estell Manor,
Mauricetown, Belleplain Forest, Leesburg, Port Norris, Dividing
Creek, Bricksboro, Port Elizabeth, Bivalve, Eldora, North Cape May
and Villas.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
A tornado watch remains in effect until 900 PM EDT for southern New
Jersey.
LAT...LON 3901 7496 3909 7490 3916 7489 3917 7490
3919 7497 3919 7503 3922 7503 3921 7510
3918 7515 3940 7510 3936 7477 3893 7497
TIME...MOT...LOC 1817Z 196DEG 50KT 3902 7507
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 1:52 PM EDT, 25 minutes earlier.
Area forecast discussion, Apr 26, 1:52 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
152 PM EDT Fri Apr 26 2019
.SYNOPSIS...
Low pressure will continue to track across the eastern Great
Lakes this afternoon. A warm front will lift northward across
our area. A strong cold front will then cross our region this
evening. Weak high pressure briefly moves in by late Saturday
before the next low pressure system crosses the area west to
east on Sunday. High pressure moves back in to start next week
before the next system moves in next Tuesday. A frontal boundary
looks to then stall in the general vicinity of the region
through the remainder of next week as additional waves move
through along it.
&&
.NEAR TERM /THROUGH TONIGHT/...
A Tornado Watch has been issued for parts of southeastern
Pennsylvania, parts of southern New Jersey, Delaware and
northeastern Maryland. It is in effect until 9:00 PM.
Scattered showers and thunderstorms were continuing to lift
northeastward through our region early this afternoon, mainly in
the coastal plain. The showers and thunderstorms were being
enhanced somewhat by the southern stream mid level short wave
that was moving off the coast. There have been brief downpours,
small hail and occasional cloud to ground lightning strikes.
The weather will become more active as we get into the late
afternoon and early evening hours. A cold front approaching from
the west will be preceded by additional showers and strong
thunderstorms. The period of greatest concern for eastern
Pennsylvania, northeastern Maryland, Delaware and New Jersey is
from 4:00 PM until 8:00 PM.
Increasing wind shear and instability will continue to
contribute to a threat for severe weather in the southern half
of our region with an isolated tornado or two possible. Low
clouds and an easterly flow should keep conditions a little more
stable in our northern counties.
Additional periods of heavy rain are also a concern. Parts of
eastern Pennsylvania and northwestern New Jersey could receive
rainfall totals of 1 to 2 inches by the time the precipitation
ends this evening. Amounts on our coastal plain may favor the
half inch to inch range.
The front should pass off the coast around 8 or 9 o'clock with
any lingering showers following shortly thereafter. Dry air will
begin to push into our region from the west overnight.
The wind will favor the east and southeast to the north of the
warm front. A south wind around 10 to 20 MPH is expected in the
warm sector. Once the cold front passes, the wind should become
west northwest around 10 to 20 MPH.
Today's temperature forecast remains tricky. While 70s will
occur in our southern counties, the progress of the warm front
will determine highs up north. Some spots in the Poconos and in
northern New Jersey may not get out of the 50s.
&&
.SHORT TERM /SATURDAY/...
Main concern for Saturday is strong winds as the surface low
deepening to our north develops a strong pressure gradient
across the Mid-Atlantic during the day. The strongest winds
should occur during the morning, when BUFKIT soundings indicate
potential for gusts of 30 to 40 mph. Cannot rule out the need
for an advisory, but the current projections look a little shy
of criteria.
Temperatures will be cool, as cold advection will take over
across the area. Additionally, some stratocumulus may develop
during the day as strong mixing occurs, especially in the
northern CWA. With this in mind, kept the forecast on the cold
side of consensus.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Saturday night through Monday...
Weak, transient surface ridge briefly moves in Saturday evening
before moving off to the east overnight as the next low
pressure system begins to approach from the west bringing
increasing clouds and the chance of some showers by Sunday
morning over eastern PA. This quick moving low will cut right
across the heart of the CWA Sunday bringing a period of some
rain and showers. Since the low will be quick moving with a
relatively low amplitude upper level wave it won't be able to
tap into a lot of moisture and instability so rain amounts won't
be significant. Steadiest rain/showers will be near and north
of the track of the low over northern portions of the CWA along
and north of the I-78 / I-80 corridor. In fact areas south of
Philly may not see much at all in the way of precip. Highs will
range from the upper 60s to mid 70s over the Delmarva, SE PA and
central, southern NJ to the low to mid 50s over the southern
Poconos and NW NJ. Also, as the low departs through the
afternoon NW winds should become fairly gusty.
Low pressure quickly departs Sunday night with high pressure
then building in through most of Monday bringing fair weather
with sunshine and seasonable temperatures to start the new week.
Monday night through Thursday...
In the big picture, the pattern looks to be dominated by an
upper level ridge over the SE CONUS with an upper level trough
much of central Canada extending south toward the Rocky Mountain
region. This will result in a continuing active weather pattern
over the mid Atlantic region as a deep layer W/SW flow
dominates bringing multiple disturbances through the region.
In terms of the details, the next low pressure system looks to
move through later Monday night into Tuesday as it cuts right
across the area along a frontal boundary. This will bring
another round of some rain and showers through the region with
some thunderstorms possible by Tuesday afternoon over southern
portions of the area over SE PA, the Delmarva, and portions
southern NJ. Highs Tuesday look to generally be in the 70s
except a bit cooler right along the immediate coast and over the
southern Poconos. Beyond this time, forecast confidence
decreases as models begin to diverge. GFS brings in another
system quickly on the heals of Tuesday's system for Wednesday
while the ECMWF holds this system off until Thursday as it
builds in a high briefly for Wednesday. In either case, main
baroclinic zone looks to be persist in the general vicinity of
the area so we keep in chance POPs for showers through the
remainder of the long range. Temperatures look to be around or
above average for this time of year through the middle to end of
next week.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
This afternoon and evening...South to southwest winds should
increase to 10 to 15 kts with higher gusts as the warm front
continues slowly northward and/or washes out, though this may be
slow to occur at RDG/ABE/TTN. Scattered showers/storms will
occur ahead of an approaching cold front, but the most
widespread convection will be with the front itself. Conditions
will quickly/briefly deteriorate as a broken squall line moves
though, with lightning and strong/erratic gusts possible. A
quick switch to west winds will occur as the squall line passes,
with gusty winds continuing thereafter. Timing of the line of
storms should be 21z to 00z from west to east, with quick
improvement to VFR thereafter. Moderate confidence.
Friday night...VFR with winds becoming northwest 10 to 15 kts
with higher gusts. High confidence.
Saturday...VFR with strong northwest winds 15 to 25 kts with
gusts 30 to 35 kts possible. High confidence.
OUTLOOK...
Saturday night...VFR. West-northwest winds diminishing to 10
knots or less and even light and variable late.
Sunday...A period of MVFR or IFR conditions possible with some
showers especially near and north of PHL, then VFR at night.
Light and variable winds becoming southerly near 10 knots, then
NW 10-15 with gusts 20-25 knots by late day into Sunday evening.
Monday and Tuesday...Mainly VFR, however some showers are
possible late Monday and Tuesday. East and southeast winds up to
10 knots Monday, then becoming west-southwest Tuesday.
&&
.MARINE...
Sub-advisory conditions are occurring on the waters at this
time, but as a warm front lifts northward today, winds will
become southerly and increase, likely nearing/exceeding advisory
criteria by this afternoon. Seas will also build to
around/above 5 feet late in the day. A small craft advisory is
in effect for the Atlantic waters from 1 to 6 pm today. Advisory
conditions are not expected on Delaware Bay this afternoon.
Occasional showers and isolated storms are expected today, with
some erratic winds/waves to be expected in their proximity.
This evening, a cold front will move through the waters, with
showers/storms likely in its vicinity. Strong wind gusts are
probable with the stronger storms. Winds will quickly switch to
west or northwest behind the front (along with storms quickly
departing), and models are indicating potential for some gale-
force gusts overnight into Saturday morning. Have issued a gale
watch for the waters for this time frame.
OUTLOOK...
Saturday night...West to northwest winds continuing to diminish
below SCA levels through Saturday evening with seas also
continuing to subside below 5 feet.
Sunday and Monday...Winds and seas may increase to Small Craft
Advisory criteria for a time late Sunday into Sunday night,
otherwise the conditions should be below advisory criteria.
Tuesday...The conditions are anticipated to be below Small
Craft Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from 6 PM EDT this evening through Saturday
afternoon for ANZ450>455.
Small Craft Advisory until 6 PM EDT this evening for
ANZ450>455.
Gale Watch from 10 PM EDT this evening through Saturday
afternoon for ANZ430-431.
&&
Synopsis...Fitzsimmons
Near Term...Iovino
Short Term...CMS
Long Term...Fitzsimmons
Aviation...CMS/Fitzsimmons
Marine...CMS/FitzsimmonsHazardous weather outlook, Apr 26, 1:46 PM EDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 146 PM EDT Fri Apr 26 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021-023-024-PAZ060-070- 071-101>104-271800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Cumberland- Cape May-Atlantic Coastal Cape May-Berks-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 146 PM EDT Fri Apr 26 2019 ...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Heavy rainfall with storms may result in some urban flooding and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012>015-019-020-022-025>027-PAZ054-055-061-062-105- 106-271800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Northwestern Burlington-Ocean-Atlantic- Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Carbon-Monroe- Lehigh-Northampton-Upper Bucks-Lower Bucks- 146 PM EDT Fri Apr 26 2019 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Several rounds of showers and thunderstorms will affect the area into this evening. Some of these could produce strong wind gusts and small hail. Heavy rainfall with storms may result in some urban flooding and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-271800- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 146 PM EDT Fri Apr 26 2019 ...GALE WATCH IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-271800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 146 PM EDT Fri Apr 26 2019 ...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Gale Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Apr 26, 12:30 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1230 PM EDT FRI APR 26 2019
NJZ012-013-015-020-027-261715-
Ocean-Western Monmouth-Middlesex-Southeastern Burlington-Mercer-
1230 PM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN...
SOUTHEASTERN MERCER...EAST CENTRAL BURLINGTON...MONMOUTH AND
MIDDLESEX COUNTIES...
At 1229 PM EDT, a strong thunderstorm was located over Browns Mills,
or 18 miles west of Toms River, moving northeast at 65 mph.
Winds up to 35 mph are possible with this storm. This storm has had
a history of producing small hail, to about pea size.
Locations impacted include...
New Brunswick, Somerset, Edison, Middletown, Old Bridge, Jackson,
Howell, East Brunswick, Sayreville, North Brunswick, Marlboro,
Manalapan, Holmdel, Keansburg, Matawan, Jamesburg, Hightstown,
Cranbury, Lakehurst and Allentown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3978 7446 3991 7455 3992 7447 4013 7458
4017 7467 4057 7442 4051 7425 4050 7426
4050 7428 4046 7426 4044 7420 4046 7418
4045 7413 4042 7405
TIME...MOT...LOC 1629Z 205DEG 58KT 3999 7453
GorseSpecial weather statement, Apr 26, 12:41 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1241 PM EDT FRI APR 26 2019
NJZ021>023-261715-
Cumberland-Atlantic-Cape May-
1241 PM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ATLANTIC...EASTERN
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 1240 PM EDT, a strong thunderstorm was located near Bivalve, or 14
miles south of Millville, moving northeast at 60 mph.
Winds up to 35 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Cumberland, Hammonton, Buena, Egg Harbor City,
Laurel Lake, Weymouth, Estell Manor, Corbin City, Newport, Leesburg,
Elwood-Magnolia, Dorothy, Bricksboro, Eldora, Mauricetown, Belleplain
Forest, Mays Landing and Port Norris.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3917 7491 3919 7503 3922 7503 3921 7510
3918 7513 3919 7516 3924 7517 3926 7521
3930 7518 3941 7513 3946 7509 3946 7508
3955 7504 3951 7499 3965 7483 3956 7451
TIME...MOT...LOC 1640Z 205DEG 58KT 3918 7507
GorseLocal storm report, Apr 26, 1:07 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
107 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL JACKSON 40.13N 74.28W
04/26/2019 M0.25 INCH OCEAN NJ TRAINED SPOTTER
&&Local storm report, Apr 26, 1:20 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL JACKSON 40.13N 74.28W
04/26/2019 M0.25 INCH OCEAN NJ TRAINED SPOTTER
1210 PM HAIL HAMMONTON 39.64N 74.81W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
1200 PM HAIL BUENA 39.53N 74.94W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
PEBBLE SIZE HAIL LESS THAN DIME SIZE.
1140 AM HAIL 1 NE MULLICA HILL 39.75N 75.21W
04/26/2019 E0.25 INCH GLOUCESTER NJ PUBLIC
MPING REPORT OF PEA SIZE HAIL.
&&Special weather statement, Apr 26, 1:53 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
153 PM EDT FRI APR 26 2019
DEZ003-004-NJZ021>024-261830-
Inland Sussex-Delaware Beaches-Cumberland-Atlantic-Atlantic Coastal
Cape May-Cape May-
153 PM EDT FRI APR 26 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX...
CENTRAL ATLANTIC...SOUTHEASTERN CUMBERLAND AND CAPE MAY COUNTIES...
At 152 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mizpah to near Cape Henlopen State Park
to 6 miles northwest of Snow Hill. Movement was northeast at 35 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Cape May, Egg Harbor City, North Wildwood, Wildwood Crest, Weymouth,
Woodbine, Selbyville, Sea Isle City, Estell Manor, Avalon, West Cape
May, Stone Harbor, Millville, Corbin City, Henlopen Acres, Cape May
Court House, Scotch Bonnet, Elwood-Magnolia, Seaville and Dorothy.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
A tornado watch remains in effect until 900 PM EDT for southern
Delaware...and southern New Jersey.
LAT...LON 3859 7519 3857 7519 3858 7510 3862 7510
3860 7517 3897 7494 3897 7496 3949 7486
3969 7468 3959 7456 3931 7465 3933 7468
3910 7470 3894 7486 3893 7496 3861 7507
3845 7505 3845 7529
TIME...MOT...LOC 1752Z 219DEG 31KT 3947 7483 3877 7503 3826 7544
MPSSpecial weather statement, Apr 26, 2:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
217 PM EDT FRI APR 26 2019
NJZ021>024-261845-
Cumberland-Atlantic-Atlantic Coastal Cape May-Cape May-
217 PM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 217 PM EDT, a strong thunderstorm was located near North Cape May,
or 10 miles northwest of Cape May, moving north at 55 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Millville, Cumberland, Laurel Lake, Woodbine, Estell Manor,
Mauricetown, Belleplain Forest, Leesburg, Port Norris, Dividing
Creek, Bricksboro, Port Elizabeth, Bivalve, Eldora, North Cape May
and Villas.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
A tornado watch remains in effect until 900 PM EDT for southern New
Jersey.
LAT...LON 3901 7496 3909 7490 3916 7489 3917 7490
3919 7497 3919 7503 3922 7503 3921 7510
3918 7515 3940 7510 3936 7477 3893 7497
TIME...MOT...LOC 1817Z 196DEG 50KT 3902 7507
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:41 AM EDT | Gale Watch | PHI | 12 hr | |
| Apr 26, 10:15 AM EDT | Special Weather Statement | PHI | Gloucester, Salem | 30 min |
| Apr 26, 10:53 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester | 37 min |
| Apr 26, 11:19 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 41 min |
| Apr 26, 11:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Apr 26, 11:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 51 min |
| Apr 26, 12:30 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 45 min |
| Apr 26, 12:41 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 34 min |
| Apr 26, 1:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 1:53 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 37 min |
| Apr 26, 2:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 2 hr |
| Apr 26, 2:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 26, 3:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Apr 26, 3:54 PM EDT | Gale Warning | PHI | 23 hr | |
| Apr 26, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Apr 26, 4:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 4:59 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Apr 26, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 38 min |
| Apr 26, 5:15 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more | 4 hr |
| Apr 26, 5:16 PM EDT | Special Marine Warning | PHI | 44 min | |
| Apr 26, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 38 min |
| Apr 26, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer | 61 min |
| Apr 26, 5:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Apr 26, 5:57 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Apr 26, 6:12 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 33 min |
| Apr 26, 6:14 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Apr 26, 6:22 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth, Morris, Ocean, Somerset | 113 min |
| Apr 26, 6:34 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 2 hr |
| Apr 26, 6:39 PM EDT | Special Marine Warning | PHI | 57 min | |
| Apr 26, 11:45 AM EDT | Special Weather Statement | PHI | Philadelphia | 45 min |
| Apr 26, 3:51 PM EDT | Special Weather Statement | PHI | Berks, Chester | 69 min |
| Apr 26, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 56 min |
| Apr 26, 4:53 PM EDT | Severe Thunderstorm Warning | PHI | Delaware | 52 min |
| Apr 26, 5:07 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery, Philadelphia | 53 min |
| Apr 26, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 43 min |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery, Philadelphia | 47 min |
| Apr 26, 9:52 AM EDT | Special Weather Statement | PHI | Kent | 38 min |
| Apr 26, 10:05 AM EDT | Special Weather Statement | PHI | Sussex | 40 min |
| Apr 26, 10:51 AM EDT | Special Weather Statement | PHI | Kent | 24 min |
| Apr 26, 2:01 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Apr 26, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 28 min |
| Apr 26, 10:23 AM EDT | Special Weather Statement | PHI | Caroline | 37 min |
| Apr 26, 3:32 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 58 min |
| Apr 26, 4:01 PM EDT | Tornado Warning | PHI | Cecil, Kent, Queen Anne's | 29 min |
| Apr 26, 4:24 PM EDT | Tornado Warning | PHI | Cecil, Kent | 36 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.